# SDR 98ZZZM484

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845CA
- Make and model: Beech 1900D
- Aircraft serial: UE47
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912129
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AUTO FEATHER INOP.  RT ENGINE LOW PRESSURE SWITCH FAILURE.  REPLACED RT ENGINE LOW PRESSURE SWITCH IAW CHAP 61 BEECH MAINTENANCE MANUAL.
